# SDR SWAA2015112346326

- Difficulty date: October 4, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD WEB CORRODED BS 1016, BETWEEN STRINGER 27L - 27R.  REPAIRED WEB IAW ER & EA.
